# SDR SWIA2019070346033

- Difficulty date: May 20, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,666 hours, 33,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DENT BETWEEN FS235 Â€“ FS250 STR14L AND STR15L QTY 2. (C-CHECK) RO: 07/02/2019 THE 2EA DENTS  LOCATED ON THE EXTERIOR FUSELAGE SKIN BETWEEN F/S 235 AND F/S 250 AND STR. 14L AND STR. 15L WERE REPAIRED IAW REO. ALL REQUIRED STEPS HAVE BEEN COMPLIED WITH.
